Normality of fuzzy topological spaces in Kubiak-\v{S}ostak's sense
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 85-94
Printed January 1, 2011
M. Azab Abd-Allah
Assuit University
Abstract : The aim of this paper is to study the normality of fuzzy topological spaces in Kubiak-\v{S}ostak's sense. Also, some characterizations and the effects of some types of functions on these types of normality are studied.
Keywords : fuzzy topology, normal fuzzy topology, almost normal, mildly normal
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd